brain-icon
Epilepsy ?
In the age of 16, one day I was playing cricket and suddenly felt unconscious and fainted. I have no clue what happened after that, but my friends told me that in the floor I was shaking and froath was coming out of my mouth. I consulted a Dr. after that and he prescribed MRI and some blood tests. After this he prescribed me Levipil 500 mg BD and Lobazam 5 mg as a precaution as he couldn't detect any abnormalities . He said there could be possibilities of epilepsy. Since then I have been taking the medicine , but during May 2021 I started decreasing the dose of the medicine and stopped taking it without doctors consultation. Everything was going well I was attending my MBBS classes . But on 03.12.2021 I had the same attack as earlier when I was bowling this time. For both the incidents I have a conclusion that both day I hadn't taken proper sleep and I had played intensely. On the same day I started taking my medicines again and went to same doctor for consultation. He said same thing.
61 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Sleep deprivation is a trigger for you. Take your aed and get your sleep every night.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.